Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Maximal separation theorems for convex sets


Author: Victor Klee
Journal: Trans. Amer. Math. Soc. 134 (1968), 133-147
MSC: Primary 52.30
MathSciNet review: 0235457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.30

Retrieve articles in all journals with MSC: 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0235457-9
Article copyright: © Copyright 1968 American Mathematical Society